# SDR DHL2001805001

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2760 · Drag Control System
- Part: Current Limiter
- Condition: Failed
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NOTED NO SPOILER PRESSURE. RAN ABNORMAL PROCEDURES STILL NO SPOILER PRESS.  REPLACED ALL THREE CURRENT LIMITERS OPS CHECKS GOOD I.A.W. 27-00-00
